IDEAS home Printed from
   My bibliography  Save this article

A sequential method for a class of pseudoconcave fractional problems


  • Laura Carosi


  • Laura Martein



The aim of the paper is to maximize a pseudoconcave function which is the sum of a linear and a linear fractional function subject to linear constraints. Theoretical properties of the problem are first established and then a sequential method based on a simplex-like procedure is suggested. Copyright Springer-Verlag 2008

Suggested Citation

  • Laura Carosi & Laura Martein, 2008. "A sequential method for a class of pseudoconcave fractional problems," Central European Journal of Operations Research, Springer;Slovak Society for Operations Research;Hungarian Operational Research Society;Czech Society for Operations Research;Österr. Gesellschaft für Operations Research (ÖGOR);Slovenian Society Informatika - Section for Operational Research;Croatian Operational Research Society, vol. 16(2), pages 153-164, June.
  • Handle: RePEc:spr:cejnor:v:16:y:2008:i:2:p:153-164 DOI: 10.1007/s10100-007-0050-y

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Michel Gendreau & Alain Hertz & Gilbert Laporte, 1994. "A Tabu Search Heuristic for the Vehicle Routing Problem," Management Science, INFORMS, vol. 40(10), pages 1276-1290, October.
    2. W. W. Garvin & H. W. Crandall & J. B. John & R. A. Spellman, 1957. "Applications of Linear Programming in the Oil Industry," Management Science, INFORMS, vol. 3(4), pages 407-430, July.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. repec:spr:mathme:v:85:y:2017:i:1:d:10.1007_s00186-016-0556-y is not listed on IDEAS
    2. repec:spr:decfin:v:40:y:2017:i:1:d:10.1007_s10203-017-0185-9 is not listed on IDEAS
    3. Laura Carosi & Laura Martein, 2013. "Characterizing the pseudoconvexity of a wide class of generalized fractional functions," Discussion Papers 2013/172, Dipartimento di Economia e Management (DEM), University of Pisa, Pisa, Italy.

    More about this item


    Fractional programming; Pseudoconcavity; Post-optimality analysis; 90C32; 26B25;

    JEL classification:


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:cejnor:v:16:y:2008:i:2:p:153-164. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.